# SDR CA980318001

- Difficulty date: March 3, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 99A
- Aircraft time: 49,997 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Ball Lock
- Part number: 993880001
- Condition: Failed
- Location: Actuator
- Part time: 5,807 cycles
- Component: Actuator, Beech, 993880001
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE THE GEAR WAS SELECTED UP AND THE NOSE GEAR DOWN GREEN STAYED ON. AIRCRAFT RETURNED AND NOSE GEAR ACTUATOR REPLACED.
